# SDR FDEA2019081531855

- Difficulty date: August 13, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 83,098 hours, 18,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 26B175191
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 SLIDE TEST LIGHT INOP.  REPLACED BULBS WITH CORRECT BULB TYPE. OPS CHECK GOOD
